# SDR SWIA2018041044539

- Difficulty date: March 22, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 34,641 hours, 30,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE HAS CORROSION AT SEVERAL LOCATIONS.   REMOVED AND REPLACED THE DOOR SILL ANGLE IAW SRM AND AMM.
